Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Intermittent vaginal bleeding. On progesterone. Pain in the abdomen. What could be wrong?

Good afternoon! I have been experiencing intermittent vaginal bleeding for approx. 120 days. Light and obnoxious, but not painful. I was placed on a progesterone (10 day) to see if hormone levels were causing the issue, then prescribed LoEstrin FE. 48 hours ago I began having sharp pains on my left side similar to a kidney stone. (I average one-three kidney stone/kidney infection episodes per year. Undiagnosed causes.) This pain has continued for two days, radiating down my left leg, and through my left shoulder. I just passed a silver dollar sized blood clot. The first of my recorded history. Any idea of what could be going on?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. you are having intermittent vaginal bleeding after taking progesterone.. it is the common side effect.. but the periods will be painless.. because they are anovulatory.. sharp pain the left flank couldbe due to renal calculi.. get one ultrasound examination done and see your urologist for this... if the intermittent bleeding is disturbing you and causing anaemia.. see your gynaecologist to switch over to some other contraceptive methods.. all the very best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor